# SDR UHLA2014042100331

- Difficulty date: April 21, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 27,268 hours, 16,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT MESSAGE ILLUMINATED ON EICAS.  RACKED I/O GENERATOR MODULE IAW AMM 31-41-06.  FAULTS ARE GONE, OPS CHECKED GOOD.
